# SDR C2XA09RI012

- Difficulty date: January 10, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 10,064 hours, 5,683 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 1200 - EWR - FLIGHT CREW REPORTED "SPS ADVANCE" ON EICAS WITH FLAP LOW SPEED CAUTION ON APPROACH AS FLAPS 9 DEGREES SELECTED.  CREW DECLARED EMERGENCY AND LANDED ACFT WITHOUT INCIDENT.  EWR MX PERFORMED FLAP SYSTEM RESET AND PERFORMED OPS CHECKS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
